# SDR UIEA20060052

- Difficulty date: March 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 96,049 hours, 16,466 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Mount
- Part number: 65B155025
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW NR 15 KRUEGER FLAP TOP MOUNTING POINT (O/B) CUT OUT AT LEADING EDGE CAP, FOUND WITH HEARLINE CRACK PROPAGATING FROM FASTENER HOLE (LWR BEAM), ILES 514.  RHW LOWER BEAM CRACK REPAIRED AS PER BOEING MSG 1-168482122-2, AND FAA 8100-9 DATED 20 MARCH 2006.
